# SDR JIKA2019122401

- Difficulty date: December 24, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N718AF
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Aircraft time: 33,760 hours, 41,927 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE, THE GEAR WOULD NOT RETRACT. PILOT WAS ABOUT TO AIR RETURN BACK TO CVG BUT THE GEAR FINALLY CAME UP. PILOT DIVERTED TO ALB INSTEAD OF ORIGINAL DESTINATION.   ON APPROACH THE GEAR WOULD NOT EXTEND. PILOT PUMPED THE GEAR DOWN, DECLARED AN EMERGENCY, GOT A VISUAL FROM THE TOWER THAT THE GEAR WAS DOWN, AND LANDED WITH NO INCIDENT.
